# SDR CALA2024041001015

- Difficulty date: April 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 43,286 hours, 15,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1676 FAILED FUNCTIONAL CHECK (REF. AAR NR 100004644). REMOVED AND INSTALLED NEW BATTERY PACK IAW B737 AMM 33-51-06-960-802, OPS CHECK GOOD (SDR # 1035722) (WORK ACCOMPLISHED BY V934563 AND AAR QC A-16 V931820).
